Displaying 101 – 120 of 420

Showing per page

Growth of solutions of a class of complex differential equations

Ting-Bin Cao (2009)

Annales Polonici Mathematici

The main purpose of this paper is to partly answer a question of L. Z. Yang [Israel J. Math. 147 (2005), 359-370] by proving that every entire solution f of the differential equation f ' - e P ( z ) f = 1 has infinite order and its hyperorder is a positive integer or infinity, where P is a nonconstant entire function of order less than 1/2. As an application, we obtain a uniqueness theorem for entire functions related to a conjecture of Brück [Results Math. 30 (1996), 21-24].

Horizontal sections of connections on curves and transcendence

C. Gasbarri (2013)

Acta Arithmetica

Let K be a number field, X be a smooth projective curve over it and D be a reduced divisor on X. Let (E,∇) be a vector bundle with connection having meromorphic singularities on D. Let p 1 , . . . , p s X ( K ) and X o : = X ̅ D , p 1 , . . . , p s (the p j ’s may be in the support of D). Using tools from Nevanlinna theory and formal geometry, we give the definition of E-section of arithmetic type of the vector bundle E with respect to the points p j ; this is the natural generalization of the notion of E-function defined in Siegel-Shidlovskiĭ theory. We prove...

Investigations on unique range sets of meromorphic functions in an angular domain

Sayantan Maity, Abhijit Banerjee (2023)

Mathematica Bohemica

We study unique range sets of meromorphic functions over an angular domain in the light of weighted sharing. One of our main results generalizes and improves a result of Xu et al. (2014). Most importantly, we have pointed out a gap in the proofs of some main results of Rathod (2021) and subsequently rectifying the gap we have conveniently improved the results.

Julia lines of general random Dirichlet series

Qiyu Jin, Guantie Deng, Daochun Sun (2012)

Czechoslovak Mathematical Journal

In this paper, we consider a random entire function f ( s , ω ) defined by a random Dirichlet series n = 1 X n ( ω ) e - λ n s where X n are independent and complex valued variables, 0 λ n + . We prove that under natural conditions, for some random entire functions of order ( R ) zero f ( s , ω ) almost surely every horizontal line is a Julia line without an exceptional value. The result improve a theorem of J. R. Yu: Julia lines of random Dirichlet series. Bull. Sci. Math. 128 (2004), 341–353, by relaxing condition on the distribution of X n for such function...

Meromorphic function sharing a small function with a linear differential polynomial

Indrajit Lahiri, Amit Sarkar (2016)

Mathematica Bohemica

The problem of uniqueness of an entire or a meromorphic function when it shares a value or a small function with its derivative became popular among the researchers after the work of Rubel and Yang (1977). Several authors extended the problem to higher order derivatives. Since a linear differential polynomial is a natural extension of a derivative, in the paper we study the uniqueness of a meromorphic function that shares one small function CM with a linear differential polynomial, and prove the...

Currently displaying 101 – 120 of 420